# SDR SWIA200819905

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 18,832 hours, 25,331 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3112
- Condition: False Activation
- Location: Cargo Bay
- Part time: 9,976 hours, 13,093 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE "WARN" ON GLARESHIELD.  (FLIGHT NR 3610) REPLACED AFT CARGO SMOKE DETECTOR IAW AMM 26-15-01.  OPS CHECK GOOD.
